Journal of Nonlinear Mathematical Physics

Volume 13, Issue 1, February 2006, Pages 34 - 49

Volichenko Algebras as Algebras of Differential Operators

Authors
Uma N IYER
Corresponding Author
Uma N IYER
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 1
Pages
34 - 49
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Uma N IYER
PY  - 2006
DA  - 2006/11
TI  - Volichenko Algebras as Algebras of Differential Operators
JO  - Journal of Nonlinear Mathematical Physics
SP  - 34
EP  - 49
VL  - 13
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.1.4
DO  - https://doi.org/10.2991/jnmp.2006.13.1.4
ID  - IYER2006
ER  -